VERONELLI GIONA

Room: 
U05, Piano: P03, Stanza: 3047
Via Roberto Cozzi 55 - 20125 MILANO
Role: 
Assistant Professor
Academic disciplines: 
MATHEMATICAL ANALYSIS (MAT/05)
Telephone: 
0264485046

Research

Research interests mainly in geometric analysis, in particular:

- Sobolev spaces and Sobolev type inequality on non-compact manifolds

- Harmonic (p-harmonic, f-harmonic,...) maps

- Semilinear elliptic inequalities on manifolds

- Convex bodies (in space forms)

- Synthetic notions of curvature on metric spaces

Publications

  • Pigola, S., & Veronelli, G. (In corso di stampa). The smooth Riemannian extension problem. ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE.
  • Veronelli, G. (2019). Boundary structure of convex sets in the hyperbolic space. MONATSHEFTE FÜR MATHEMATIK, 188(3), 567-586.
  • Rimoldi, M., & Veronelli, G. (2019). Extremals of Log Sobolev inequality on non-compact manifolds and Ricci soliton structures. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 58(2).
  • Naber, V., Valtorta, D., & Veronelli, G. (2019). Quantitative regularity for p-harmonic maps. COMMUNICATIONS IN ANALYSIS AND GEOMETRY, 27(1), 111-159.
  • Impera, D., Rimoldi, M., & Veronelli, G. (2019). Density Problems for second order Sobolev Spaces and Cut-off Functions on Manifolds With Unbounded Geometry. INTERNATIONAL MATHEMATICS RESEARCH NOTICES.